header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications of School of Mathematics

2017 (7) 2016 (30) 2015 (21) 2014 (29) 2013 (28) 2012 (31)
2011 (22) 2010 (10) 2009 (5) 2008 (2) 2007 (3) 2005 (2)
2004 (1) 2003 (1) 1998 (1) 1997 (4) 1996 (1) 1992 (1)
1984 (1) 1982 (1) 1981 (1) 1974 (1) 1973 (2) 1972 (1)
All

Journal(s) :

  1. T.R. Gulati, Husain I., Ahmed A. (1997). Symmetric duality for multiobjective variational problems. Journal of Mathematical Analysis and Applications, 210 (1), 22-38. [IF(2015) : 1.064] . Google Citation
  2. T.R. Gulati, Ahmad I. (1997). Second order symmetric duality for nonlinear minimax mixed integer programs. European Journal of Operational Research, 101 (1), 122-129. [IF(2015) : 3.297] . Google Citation
  3. T.R. Gulati, Husain I., Ahmad I. (1997). Symmetric duality for nondifferentiable minimax mixed integer programming problems. Optimization, 39 (1), 69-84. [IF(2015) : 0.822] . Google Citation
  4. T.R. Gulati, Husain I., Ahmed A. (1997). Symmetric duality with invexity in static and continuous fractional programming. Optimization, 40 (1), 41-56. [IF(2015) : 0.822] . Google Citation